| Model Number |
TRIMANO BEACH CHAIR KIT |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not returned for evaluation and therefore the alleged complaint event could not be confirmed.The pictures provided showed the discrepancy of expiration date, but it is not possible to confirm the bandages came from the ar-1644.No inventory remains.This was mfg in 2016.Supplier was made aware.The most likely cause for the reported failure can be attributed to a supplier process issue; however, due to the device not being returned, we are unable to confirm the reported event.
Event or Problem Description
It was reported that a device kit which expired on sep-2021 contained bandages which expired on sep-2019.There was no harm or adverse event for patient, operator or third party reported.No further information received.